# SDR FDEA2020081031813

- Difficulty date: July 13, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.   LOCATED ONE INCH INBOARD FROM RIB 13 AND 14 INCHES FROM TRAILING EDGE.  REPAIRED THE LT ELEVATOR UPPER SKIN IAW SRM 55-21-12, PAGE BLOCK 201, PARAGRAPH 5.J.
